# SDR DALA2022120607850

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,075 hours, 22,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 SMELLED FUMES "DIRTY SOCK" SMELL ON SHORT FINAL 7000FT - PARKING , BOTH ON ENGINE BLEED AND APU. 1L FA ALSO SMELLED IT.   MAINT. PERF PER NOGO ODI ATA 2172 + T/S PER B757 FIM 21-00-01. FOUND DE-ICE FLUID INSIDE APU COMP + APU INLET. REMOVED SOME. INSPECTED 2.5 BLEED BOTH ENGINE NO OIL NOTED. INSPECTED COMPRESSOR DISCHARGE DUCT NO OIL NOTED. PERFORMED OIL CONTAMINATION REMOVAL FROM AC + PNEU. SYS. PER B757 FIM 21-00-01 . R/R BOTH RECIRC FILTER REF B757 AMM 21-25. INSPECTED APU INLET PLENUM NO FLUID NOTED. C/W MCC REQUEST LOG 2524033 HIGH POWER RUN COMPLETE REF B757 AMM 71-00.
